Under Eye Circles Were Overfilled

 

1 week ago I had 1cc of Versa injected in my under eye circles. It’s obviously over filled and I now have a ledge under my injection site and a crease through the center of my cheek. I called the doctor and asked to come in to have the filler dissolved and I’m being told I have to wait 2 weeks. I have searched the internet and can not find where that is required. Is this specific to Versa or is my doctor putting me off thinking I will like this double under eye circle situation more in a week?

user1725629

F, 35, Texas

This is not specific to Versa.  1 week after an injection, there is likely going to be swelling that is causing the overfilled appearance.  This swelling usually subsides over the course of 2-3 weeks.  Waiting until the swelling subsides is recommended as you will likely be very happy with the results when it does subside.  The area around the eyes is very sensitive to swelling.  I would just be patient and give it the tow weeks.